Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 17.

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2004) A power structure over the Grothendieck ring of varieties. Mathematical Research Letters, 11 (1). pp. 49-57. ISSN 1073-2780

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2008) An equivariant version of the monodromy zeta function. American Mathematical Society Translations. Series 2 (224). pp. 139-146. ISSN 0065-9290

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2001) Bifurcations and topology of meromorphic germs. In New developments in singularity theory. NATO Science Series (21). Kluwer Academic Publishers, Dordrecht, pp. 279-304. ISBN 0-7923-6996-3

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2009) Generating series of classes of Hilbert schemes of points on orbifolds. Proceedings of the Steklov Institute of Mathematics, 267 . pp. 125-130. ISSN 1531-8605

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2006) Integration over a space of non-parametrized arcs, and motivic analogues of the monodromy zeta function. Proceedings of the Steklov Institute of Mathematics, 252 (1). pp. 63-73. ISSN 1531-8605

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (1999) On atypical values and local monodromies of meromorphic functions. Proceedings of the Steklov Institute of Mathematics, 225 (2). pp. 156-164. ISSN 1531-8605

Luengo Velasco, Ignacio and Gusein-Zade, Sabir Medgidovich and Melle Hernández, Alejandro (2010) On generating series of classes of equivariant Hilbert schemes of fat points. Moscow Mathematical Journal , 10 (3). pp. 593-602. ISSN 1609-3321

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2011) On piecewise isomorphism of some varieties. Azerbaijan Journal of Mathematics, 1 (2). pp. 91-96. ISSN 2218-6816

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2000) On the Zeta-function of a polynomial at infinity. Bulletin des sciences Mathematiques, 124 (3). pp. 213-224. ISSN 0007-4497

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2007) On the power structure over the Grothendieck ring of varieties and its applications. Proceedings of the Steklov Institute of Mathematics, 258 (1). pp. 53-64. ISSN 1531-8605

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2013) On the pre-lambda-ring structure on the Grothendieck ring of stacks and the power structures over it. Bulletin of the London Mathematical Society, 45 (3). pp. 520-528. ISSN 0024-6093

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1999) On the topology of germs of meromorphic functions. Firat Üniversitesi Fen ve Müh. Bilimleri Dergisi (Journal of Science and Engineering), 11 (3). pp. 121-132. ISSN 1308 2708

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1999) On the topology of germs of meromorphic functions and its applications. Algebra i Analiz, 11 (5). pp. 92-99. ISSN 0231-0852

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1997) Partial resolutions and the zeta-function of a singularity. Commentarii Mathematici Helvetici , 72 (2). pp. 244-256. ISSN 1420-8946

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2006) Power structure over the Grothendieck ring of varieties and generating series of Hilbert schemes of points. Michigan Mathematical Journal, 54 (2). pp. 353-359. ISSN 0026-2285

Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich (2000) Topology of meromorphic germs and its applications. St. Petersburg Mathematical Journal, 11 (5). pp. 775-780. ISSN 1061-0022

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1998) Zeta-functions for germs of meromorphic functions and Newton diagrams. Functional Analysis and its applications , 32 (2). 93 -99. ISSN 0016-2663

This list was generated on Tue Sep 2 03:19:24 2014 CEST.